# SDR SWAA2023081581034

- Difficulty date: July 20, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 63,332 hours, 39,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD AT ACB BS767 - BS787 RBL22 WL157.<[01] THIS PART DOES NOT HAVE ALLOWABLE DAMAGE LIMITS.IT HAS TO BE REPAIRED BY REPLACEMENT PER SRM 51-10-02-0G. STEP 9.;[02] VERIFIED CORRECTION ACTION ITEM 1AND MEASUREMENT TABLE.;[03] REMOVED FWD SHIELD AT ACB BS767 - BS787 PER SRM 51-40-02-0G.;[04] RECEIVED NEW SHIELD P/N 146A8127-1 LOT # 1482004  LOCATED AND DRILLED IAW DWG 146A8123 AND SRM 51-40-05.;[05] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 4.;[06] OK TO APPLIED COAT OF BMS10-11 TYPE II ENAMEL ON FWD SHIELD.;[07] OK TO APPLICATION COAT OF BMS10-11 TYPE II ENAMEL ON FWD SHIELD GIVEN;[08] APPLIED COAT OF BMS10-11 TYPE II ENAMEL ON FWD SHIELD PER AMM 51-21-73-370-804  TIME OF APPLICATION: AT 26-JUL-2023 21:52 UTC;[09] OK TO APPLY CORROSION INHIBITING COMPOUND ON FWD SHIELD PER SRM 51-20-01.;[10] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 8. OK TO APPLY CORROSION INHIBITING COMPOUND ON FWD SHIELD GIVEN;[11] APPLIED CORROSION INHIBITING COMPOUND ON FWD SHIELD PER SRM 51-20-01. TIME OF APPLICATION: AT 27-JUL-2023 19:04 UTC  OK TO INSTALL FWD SHIELD AT ACB;[12] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 11. OK O INSTALL FWD SHIELD AT ACB GIVEN;[13] PARTIALLY INSTALLED FWD SHIELD PER SRM SRM 51-40-02-0G.;[14] INSTALLED FWD SHIELD PER SRM SRM 51-40-02-0G AND DWG 146A8127.;[15] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 14.;[16] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 14 AND MEASUREMENT TABLE.
